# SDR DALA2021040301953

- Difficulty date: April 1, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,834 hours, 31,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 CRACK PASSENGER CREW DOOR 831 ON FWD LOWER CORNER IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FWD LOWER CORNER AND FASTENERS PER A320 SRM 51-72-11 AND SRM 51-42-11. (1770381)
